| Model Number |
FF-410375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and patient's concern with the product.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv and "exchange of textured to smooth breast implants due to the patient¿s concern with the product." device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: deformation device, yellow encapsulation in the device and weight to the spec.Cloudy in the gel observed after autoclave cycle based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv and "exchange of textured to smooth breast implants due to the patient¿s concern with the product." additional event was reported "evidence of old blood hematoma".Device has been explanted.